Soliton Solutions of Coupled Inhomogeneous Nonlinear Schrodinger Equation in Plasma

Title
Soliton Solutions of Coupled Inhomogeneous Nonlinear Schrodinger Equation in Plasma
Authors
A. Uthayakumar한영근이상배
Issue Date
2006-04
Publisher
Chaos, solitons, and fractals
Citation
VOL 29, NO 4, 916-919
URI
http://pubs.kist.re.kr/handle/201004/29082
ISSN
0960-0779
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE